# SDR QXEA200500350

- Difficulty date: March 2, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 17,498 hours, 25,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 85321986001
- Condition: Dirty
- Location: Main Cabin Door
- Part time: 17,498 hours, 25,094 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2283 - THE FLIGHT ATTENDANT REPORTS THE MAIN CABIN DOOR IS DIFFICULT TO OPEN.  MAINTENANCE INSPECTED THE AIRCRAFT AND DOOR.  THE DOOR SEAL WAS CLEANED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
